Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 19, 2014, 02:38:42 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620384
  • Total Topics: 46741
  • Online Today: 283
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Ibuprofen & Atripla Interaction  (Read 2172 times)

0 Members and 1 Guest are viewing this topic.

Offline MoltenStorm

  • Member
  • Posts: 477
  • Poz & Fabulous
Ibuprofen & Atripla Interaction
« on: September 30, 2006, 10:08:28 AM »
Is there a possible ill drug interaction between Ibuprofen and Atripla that anyone is aware of?
"Love is always patient and kind. It is never jealous. Love is never boastful nor conceited. It is never rude or selfish. It does not take offense and is not resentful. Love takes no pleasure in other people's sins, but delights in the truth. It is always ready to excuse, to trust, to hope, and to endure whatever comes." - 1 Corinthians 13:4-7, adaptation in A Walk To Remember

CD4: 555 / 29% / Undetectable - 7 Nov 2006
CD4: 555 / 29% / Undetectable - 5 Feb 2007

Offline newt

  • Member
  • Posts: 3,868
  • the one and original newt
Re: Ibuprofen & Atripla Interaction
« Reply #1 on: September 30, 2006, 01:10:13 PM »
Yes I can tell you, and no there isn't any interaction

- matt
"The object is to be a well patient, not a good patient"

Offline JohnOso

  • Member
  • Posts: 816
Re: Ibuprofen & Atripla Interaction
« Reply #2 on: September 30, 2006, 09:01:36 PM »
John,

I'll second that:  I asked my doctor that same question and he said, "No, don't worry about it."

(of course, as with any medication, if you take gobs and gobs of them there can be some problems develop, but in the normal course of things....take them if you need them).

Take care,
John



 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.